MAUDE Adverse Event Report: ARTHREX INC. CONTURLK HTO PLT,STRT WEDG 12.5MM LFT; PLATE, FIXATION, BONE

ARTHREX INC. CONTURLK HTO PLT,STRT WEDG 12.5MM LFT; PLATE, FIXATION, BONE
Catalog Number AR-13710-12.5
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Lot number was not provided so device history record review cannot be performed.At this time, it cannot be determined how the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the complaint is relating to a ring of a contour h2o plate.This has mean´t that there were two remaining screws, which have failed, and the patient is facing a revision osteotomy.No further informations available at the moment.Follow-up investigation: screw broke through ring in plate.Initial surgery took place on the (b)(6) 2017.The performed procedure as a left complex biplane opening wedge osteotomy.The revision osteotomy left tibia surgery took place on the (b)(6) 2017 which was completed successfully.

Brand Name
CONTURLK HTO PLT,STRT WEDG 12.5MM LFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7601492
Report Number1220246-2018-00244
Device Sequence Number1694828
Product Code HRS
UDI-Device Identifier00888867014800
UDI-Public00888867014800
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-13710-12.5
Device Lot Number1189036
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;